# SDR DL73S952862

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 2450 · AC Power Distribution System
- Part: Gcu
- Part number: 948F4581
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOST NR 1 GENERATOR, GCU BREAKER TRIPPED.  STARTED APU, UNABLE TO TRANSFER POWER, DIVERTED BOS.  REPLACED NR 1 GCU AND NR 1 GEN BREAKER.  OP CHECK NORMAL.
